# SDR AALA202411257440

- Difficulty date: November 3, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: D5311310021400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED STIFFENER ON THE FORWARD PRESSURE BULKHEAD FORWARD FACE AT FR 1 AND Z-1329. REPLACED STIFFENER PER SRM 51-72-11.
